Extreme modules over the Weyl algebra An
Abstract
Certain classes of simple modules over generalized Weyl algebras (extreme modules, polynomial modules, and modules with strong D-torsion) are classified. For these algebras, analogs of the Bernshtein and Stafford theorems are proved.Downloads
Published
25.09.1993
Issue
Section
Research articles
How to Cite
Bavula, V. V. “Extreme Modules over the Weyl Algebra An”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 9, Sept. 1993, pp. 1187-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5920.